Large Deviation Principle for solutions to SDE driven by martingale measure
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 543-558
Printed September 1, 2006
Nhansook Cho
Hansung University
Abstract : We consider a type of large deviation principle(LDP) using Freidlin-Wentzell exponential estimates for the solutions to perturbed stochastic differential equations(SDEs) driven by Martingale measure(Gaussian noise). We are using exponential tail estimates and exit probability of a diffusion process. Referring to Freidlin- Wentzell inequality, we want to show another approach to get LDP for the solutions to SDEs.
Keywords : large deviation, mild solution of SPDE, martingale mea-sure
MSC numbers : 60F10, 60B12, 60H15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd